467_runner_with_achilles_worried_after_taking_cipro_antibiotics
Doc On The Run Podcast

467_runner_with_achilles_worried_after_taking_cipro_antibiotics

Oct 11, 2021
7:21
E468
-(0)

About this episode

A podcast listeners wrote in and she asked, "How long do I need to stop running or take it easy after taking five doses, meaning two and a half days, of Cipro? I told my doctor I was a runner, so I didn't trust their opinion on when or how I should run. I haven't run since finding out the side effects two weeks ago, and the Achilles feels weak and a little thicker than the other side." This is a great question, and she is right to be concerned because the FDA issued a black box warning because of an association between Cirpo antibiotics and Achilles tendon ruptures. Today on the Doc on the Run podcast, we're talking about a runner with Achilles tendon worries after taking Cipro antibiotics.

Comments

Rate this episode

Episode Details

Author
Dr. Christopher Segler
Show Type
full
Audio Format
audio/x-m4a

We use analytics

We use Umami, a privacy-friendly analytics tool, to understand how visitors use this site. No personal data is collected and no data leaves our EU servers. You can accept or decline below. Privacy Policy